Have Medical Questions? Ask a Doctor Online!
Hi and thanks for the query.
The most reason for your constipation is the surgery, post operative medication (opiates) if prescribed, cause constipation. And then your diet which is low fiber and aggravates the constipation that occurred postoperatively. Even though you are off medication, the constipation has aggravated owing to a low fiber diet.
I would suggest that you start on metamucil (psyllium husk) two table spoons, thrice a day admixed with food, water or milk. Drink at least 3 liters of water per day, high fiber diet comprising green leafy vegetables, prunes, dried fruits and nuts and you can also start on a laxative like Lactulose syrup available over the counter 20 ml at night.
This should relieve your constipation in a couple of days.
Please do not forget to leave a positive rating, that is the only way I get compensated for my time and effort.
Yes, of course, that can be used.